# SDR NI6R2019062470054

- Difficulty date: June 17, 2019
- Submitted: June 24, 2019
- Operation: General aviation
- Filed by: Neptune Aviation Services Inc, repair station NI6R011N
- Aircraft: N477NA
- Make and model: Bac 146200A
- Aircraft serial: E2103
- Aircraft time: 41,016 hours, 42,553 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: HTE94904
- Part serial: 9S7VB170
- Condition: Intermittent
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR FAILED TO RESPOND WHEN SELECTED TO UP POSITION AFTER TAKEOFF, SELECTOR HANDLE WAS CYCLED DOWN, THEN UP AGAIN WITH NO CHANGE.  AS CREW WAS RUNNING CHECKLIST, GREEN HYDRAULIC SYSTEM HI TEMP WARNING CAME ON.  CREW FOLLOWED CHECKLISTS FOR GREEN SYSTEM HI TEMP AND LANDING GEAR FAILURE TO RESPOND.  DECLARED EMERGENCY AND LANDED AIRCRAFT SAFELY.  MAINTENANCE WAS UNABLE TO DUPLICATE THE ISSUE ON THE GROUND, CONSULTED WITH MANUFACTURER AND CHANGED LANDING GEAR SELECTOR VALVE- BELIEVE VALVE ONLY PARTIALLY MOVED IN FLIGHT, CAUSING GEAR TO NOT MOVE AND THE HYDRAULIC FLUID BYPASSING THRU VALVE TO OVERHEAT THE HYDRAULIC FLUID.  AFTER CHANGING SELECTOR VALVE, NO FURTHER FAULTS HAVE BEEN NOTED.
